Our expert says:
It is essential that the dr who has put your son on Concerta should monitor his growth (both increases in weight and height) because this type of medication can suppress normal growth. It is thus important that you return to the dr and tell him/her about the fact that your son is eating so little. The dr will have to adjust the medication or provide an alternative. There are many products on the market that can be used to increase weight, but I would firstly take him back to the dr because the medication is having this negative effect on his growth. I have written some articles on the subject of weight gaining. For basic information click on 'Diet' at the top of this page and then on 'Diet Basics' and 'Weight gaining' and read the articles.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.